Utility maximization under g*-expectation

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JIANG, Yongxu, Peng LUO, Lihe WANG, Dewen XIONG, 2016. Utility maximization under g*-expectation. In: Stochastic Analysis and Applications. 34(4), pp. 644-661. ISSN 0736-2994. eISSN 1532-9356. Available under: doi: 10.1080/07362994.2016.1165121

@article{Jiang2016Utili-39906, title={Utility maximization under g*-expectation}, year={2016}, doi={10.1080/07362994.2016.1165121}, number={4}, volume={34}, issn={0736-2994}, journal={Stochastic Analysis and Applications}, pages={644--661}, author={Jiang, Yongxu and Luo, Peng and Wang, Lihe and Xiong, Dewen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/39906"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/39906"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-08-17T12:49:06Z</dc:date> <dcterms:title>Utility maximization under g*-expectation</dcterms:title> <dc:creator>Luo, Peng</dc:creator> <dc:contributor>Luo, Peng</dc:contributor> <dc:contributor>Wang, Lihe</dc:contributor> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-08-17T12:49:06Z</dcterms:available> <dc:contributor>Jiang, Yongxu</dc:contributor> <dc:creator>Wang, Lihe</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Xiong, Dewen</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2016</dcterms:issued> <dcterms:abstract xml:lang="eng">In this article, we introduce a nonlinear expectation, called g*-expectation, based on g-expectation and consider the optimal utility under g*-expectation in the market with a risk-free bond and d risky stocks in finite trading interval [0, T]. We construct a stochastic family by taking advantage of the comparison theorem of backward stochastic differential equations and the g*-martingale. We generalize the results of Hu et al. (Annals of Applied Probability 28(2):1691–1712, 2005), and obtain the explicit forms of the optimal trading strategies both for exp -utility and the power utility, when g(t, z) = βt|z|2 + γtz.</dcterms:abstract> <dc:creator>Jiang, Yongxu</dc:creator> <dc:creator>Xiong, Dewen</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto